# SDR DALA2024111410963

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE AND FASTENERS ON LH PYLON AS PER A319 SRM 54-51-12-300-001 AND AS PER A320 FAM AMM54-51-41-400-001-A. (0658391)
